# SDR R61A201703310329

- Difficulty date: March 31, 2017
- Submitted: April 24, 2017
- Operation: Air carrier
- Aircraft: N647RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000067
- Aircraft time: 34,614 hours, 21,364 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066531001
- Condition: Corroded
- Location: Frame 88
- Part time: 34,614 hours, 21,364 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE SHEAR TIE AT FRAME 88 BETWEEN STRINGERS 27R-28R. MAINTENANCE REMOVED AND REPLACED THE SHEAR TIE IAW SRM 51-43-03, 51-40-02, & 51-23-06.
